On pre continuous and pre irresolute soft multifunctions

Alkan Özkan

Abstract


In this paper, we define the pre upper and lower continuous multi functions between soft topological spaces and study several properties of these multi functions. Then we define the pre upper and lower irresolute multi functions between soft topological spaces and study several properties of these multifunctions.

Full Text: PDF

How to Cite this Article:

Alkan Özkan, On pre continuous and pre irresolute soft multifunctions, J. Math. Comput. Sci., 7 (2017), 522-536

Copyright © 2017 Alkan Özkan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS